Change search
ReferencesLink to record
Permanent link

Direct link
The Influence of Immunity Loss on Persistence and Recurrence of Endemic Infections
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2013 (English)In: Bulletin of Mathematical Biology, ISSN 0092-8240, E-ISSN 1522-9602, Vol. 75, no 11, 2079-2092 p.Article in journal (Refereed) Published
Abstract [en]

Conditions for persistence of endemic infections with immunity loss are derived and shown to agree with conditions for recurrence recently established by Chaffee and Kuske (Bull. Math. Biol. 73(11):2552-2574, 2011).

Place, publisher, year, edition, pages
2013. Vol. 75, no 11, 2079-2092 p.
Keyword [en]
Endemic SIRS model, Sustained oscillations, Coherence resonance
National Category
Bioinformatics (Computational Biology)
URN: urn:nbn:se:kth:diva-133958DOI: 10.1007/s11538-013-9882-xISI: 000326040000004ScopusID: 2-s2.0-84892839824OAI: diva2:664458

QC 20140403

Available from: 2013-11-15 Created: 2013-11-14 Last updated: 2014-04-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nåsell, Ingemar
By organisation
Mathematics (Dept.)
In the same journal
Bulletin of Mathematical Biology
Bioinformatics (Computational Biology)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 36 hits
ReferencesLink to record
Permanent link

Direct link